# SDR UALA2010090703280

- Difficulty date: September 6, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,117 hours, 10,581 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT VOICE LOST DATALINK. LOST THROUGHOUT FLIGHT. SATCOM INOPERATIVE. REINSTATED SYS -- COULD NOT DUPLICATE.  AS PRECAUTION, REPLACED SDU. CHECKS OK.
